# SDR SWAA2019121139530

- Difficulty date: December 6, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,291 hours, 11,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: G141A540
- Condition: Cracked
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FORWARD WET AREA FLOOR STRUCTURE INTERCOSTAL CRACKED BETWEEN BS. 277 TO BS. 294.5, RBL 01.      / R&R INTERCOSTAL IAW SRM AND DWG.
